# SDR SWAA2022012061792

- Difficulty date: January 16, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 16,817 hours, 7,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AFT CABIN WILL NOT TEST ; / [01] OK TO CONTINUE PER MEL 25-12-01 SP1B AUTH43958; [02] RESEATED AND RESEALEDFLASH LIGHT AT AFT CABINO/B IAW AMM 25-64-00 OPS CK GOOD.
